Amlodipine other names

Common Questions and Answers about Amlodipine other names

norvasc

Doctor has also presribed Hydrochlorot, 25 mg, Triam/HCTZ 37.5-25, Amlodipine, 5 mg. Each of these are taken 1 x daily. Other medications include Zetia for elevated cholesteral and Naproxen for severe osteoarthritis. I note on side effects that vomiting is listed but not how often. Has anyone experienced similiar episodes. Pat M.
amlodipine, Victrelis (boceprevir) Boceprevir may increase the blood levels and effects of amLODIPine. This can increase the risk of serious side effects such as irregular heart rhythm, fluid retention, swelling, heart failure, and excessively low blood pressure. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications.
Carol Osborne is a holistic Vet, she hasn't posted on MH for awhile, but her phone # is on her profile page if you were to give her a call perhaps her office can give you names of holistic Vets in CA? good luck, let me know if you need more help and I'll see if I can find more info.. http://www.medhelp.
Hello I'm a 42 year old male, I was diagnosed as Atrial fibrillation, I'm getting ECG done every time I visit the doctors office, my ECHO came out with severely dilated left atrium, my ejection fraction was 24%, I'm on various medication, losartin potassium, warfarin, amlodipine, amiodarone, metoprolo and furosemide... I had a cardioversion procedure on June 27, 2011 but a week ago, we found out it went back, so we are planning on doing another cardioversion in 1.5 months.
Diltiazem extended release 240mg 2. Amlodipine 2.5mg 3. Hydrochlorothiazide 25mg I have problem with #3 Hyrochorothiatide Diuretic HZT drug. In my research: Hydrochlorothiazide, abbreviated HCTZ, HCT, or HZT, is a first line diuretic drug of the thiazide class that acts by inhibiting the kidneys' ability to retain water.
That is, no new treatments, just two names instead of one (That hurt). Suggestions and guidance greatly appreciated. Thank you.!
I DO understand that these types of drugs are controversial in the treatment of arthritic pain, and are never the first line treatment choice, but I think I've given the other stuff a fair trial. I've also done a fair amount of research on what some of the top doctors in this field have said about using opioids...........doctors from the Mayo Clinic, Johns Hopkins, The Cleveland Clinic, and articles in the New England Journal of Medicine.
) of the time it helps with the palpitations. I had some dizziness when I first started taking it, but thats it. Not one other side effect. I was also on Lipitor a year ago...It really worked, and I had zero side effects from that. Hope this helps!
Detox became necessary (definitely not fun), but I am better without the narcotics (other than the Subocone I am taking). Suboxone is less potent than other narcotics, and it includes a narcotic antagonist to stave off dependence. Keep up your hope. I've been dealing with ON for 30 years now, with most effective medications coming out over the past 18 to 24 months. This is probably the best time in all of recorded history to be dealing with chronic pain.
I was jogging 3 miles regularly, playing full-court basketball in a church league...no other symptoms other than night palpitations. No fatigue, trouble breathing, etc. He said cut back on the caffeine, did another EKG, yep...back in AFib. So new trip to the Cardiologist, prescribed me Digoxin, this time a 14 day monitor, and echo in his office. Heart again looked good just had a very slight enlarged left atrium 44cm. but looked normal.
Dear Doctor, I am writing to you seeking for some practical advice, and I hope you can help me. I have outlined the problems as detailed as I can, and have included all drug (brand names in parenthesis), in case of cross-country differences. *** Hypertension, Tachycardia: I am now 22 years old, and 2 years ago, during a regular medical check-up, the gynaecologist found that I had a resting blood pressure of 140/90.
I too would get episodes from landing hard which created a jarring vibration. I use to get them from lots of other stimulus too. I sisn't say how long you've had it, but to be free of it is truely life altering. I gave my EP an man hug when I saw him for a followup, and he was kind of bewildered, as he didn't fully grasp how he changed my life.
This went on for about an hour and 15 mins. After a night in the hospital, and an Mri and other scans. I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly. Often I will be talking and a word will pop in a sentence where it doesnt belong, and I forget just what I want to say.
MY ENT who performed the surgury seems to feel that it's the Hyoid bone rubbing against a gland or tendon but could not answer why other than an automical abnormality. I was taking Tylenol and it seemed to help a little as well. A couple of drinks also seems to relieve the symptoms 99% but always comes back the next morning. Guess I'll have to stay drunk!! I also found solutions on a couple of other sites that I will try.
She throws up until she staggers and falls-I am continuously trying to hydrate her and giving her baby food-At times, she is able to keep it down, other times the vomiting is horrible. She continues to try for us, and we are fighting so hard for her-LIke others, I tuck her in at night (she sleeps on the loveseat with her "bankie" covering her). I am sleeping in the den with her so I can give her support throughout the night. Neither of us are getting much sleep.
I have also been getting what some doctors seem to diagnose as recurring sinus infections- like 10 a year- i take anti biotics and i feel slightly better until the next infection but i still have the other symtoms while I am on the medication. I have hay fever and allergies to mold dust...Every doctor tried diagnosing something different- like migraines or TMJ or some sort of other odd thing. I've tried tons of medications. I dont usually have all the symptoms at once...
MedHelp Health Answers